Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31821
On Generalized New Class of Matrix Polynomial Set

Authors: Ghazi S. Kahmmash


New generalization of the new class matrix polynomial set have been obtained. An explicit representation and an expansion of the matrix exponential in a series of these matrix are given for these matrix polynomials.

Keywords: Generating functions, Recurrences relation and Generalization of the new class matrix polynomial set.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1062


[1] E. Defez, L. Jodar "Some application of the Hermite matrix polynomials series expansions," J. comp. Appl. Math. Vol. 99(1-2) pp.105-117, (1998).
[2] E. Defez, M.Garcia -Honrubia and R.J. Villanueva, "A procedure for computing the Exponential of a matrix using Hermite matrix polynomials", Far East. J. Applied Mathematics, 6(3)pp. 217-231, 2002.
[3] L. Jodar, E. Defez, "On Hermite matrix polynomials and Hermite matrix function", J.
[4] L. Jodar, R. Company, "Hermite matrix polynomials and second order matrix differential equations,J". Approx. Theory Appl1,2 (2) pp.20- 30, 1996.
[5] G. S. Kahmmash (2008), "A new class of matrix polynomial set suggested by Hermite matrix Polynomials", to be published.
[6] K.A.M. Sayyed, M.S. Metwally , R.S. Batahan, "On Generalized Hermite Matrix Polynomials" Elect. J. Linear Algebra Vol.(10) pp.272-279, 2003.
[7] N. Dunford , J. Schwartz , "Linear operators". Vol. I, Interscience , New York, Approx. Theory Appl, 14(1) pp.36 - 48, 1998.